MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 1.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 1.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CRC INSERT SZ 1.5, 11MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants products: truliant cr cemented femur right size 1.5 (cat# 02-020-13-0315 / serial# (b)(4)).Truliant cemented tibial tray size 1.5f/1.5t (cat# 02-020-45-1515 / serial# (b)(4)).Optetrak 3 peg patella size 32mm round (cat# 200-02-32 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 2.5 years post initial right tka, this (b)(6) male patient's surgeon booked a revision tka with patellectomy.The patient had a fall on their total knee and post the fall the patient was having pain and instability.The poly implant that was in the patient and removed during the revision surgery was affected by the exactech manufacturer knee poly recall.The surgeon went from what was in an 11 mm crc to trailing and implanting a 15 mm crc poly.The surgeon removed bone from the patella and closed the knee.The patient left the or stable.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photos & x-rays received.The devices are not available for evaluation as the devices were discarded or lost in transit from the sx room to decontamination and spd.
 
Additional Manufacturer Narrative
(h3) as reported, approximately 3.5 years post initial right tka, this 75 y/o male patient's surgeon booked a revision tka with patellectomy.The patient had a fall on their total knee and post the fall the patient was having pain and instability.The poly implant that was in the patient and removed during the revision surgery was affected by the exactech manufacturer knee poly recall.The surgeon went from what was in an 11 mm crc to trailing and implanting a 15 mm crc poly.The surgeon removed bone from the patella and closed the knee.The patient left the or stable.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photos & x-rays received.The devices are not available for evaluation as the devices were discarded or lost in transit from the operating room to decontamination and spd.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and a trauma.These devices are used for treatment not diagnosis.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 1.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14279475
Report Number1038671-2022-00516
Device Sequence Number6256502
Product Code JWH
UDI-Device Identifier10885862307460
UDI-Public10885862307460
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 1.5, 11MM
Device Catalogue Number02-022-51-1511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019 THRU 0027-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale